American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Pierre Simon. A note on ``Regularity lemma for distal structures''. Proc. Amer. Math. Soc. 144 (2016) 3573-3578.
Abstract, references, and article information   
View Article: PDF

[2] Ben Barber, Neil Hindman, Imre Leader and Dona Strauss. Partition regularity without the columns property. Proc. Amer. Math. Soc. 143 (2015) 3387-3399.
Abstract, references, and article information   
View Article: PDF

[3] Mauro Di Nasso. Iterated hyper-extensions and an idempotent ultrafilter proof of Rado's Theorem. Proc. Amer. Math. Soc. 143 (2015) 1749-1761.
Abstract, references, and article information   
View Article: PDF

[4] Damir D. Dzhafarov. Cohesive avoidance and strong reductions. Proc. Amer. Math. Soc. 143 (2015) 869-876.
Abstract, references, and article information   
View Article: PDF

[5] Jeff Cooper and Dhruv Mubayi. Counting independent sets in triangle-free graphs. Proc. Amer. Math. Soc. 142 (2014) 3325-3334.
Abstract, references, and article information   
View Article: PDF

[6] Vitaly Bergelson, Neil Hindman and Dona Strauss. Strongly central sets and sets of polynomial returns mod 1. Proc. Amer. Math. Soc. 140 (2012) 2671-2686.
Abstract, references, and article information   
View Article: PDF

[7] Andreas Weiermann and Wim Van Hoof. Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension. Proc. Amer. Math. Soc. 140 (2012) 2913-2927.
Abstract, references, and article information   
View Article: PDF

[8] Carlos Di Prisco, José G. Mijares and Carlos Uzcátegui. Ideal games and Ramsey sets. Proc. Amer. Math. Soc. 140 (2012) 2255-2265.
Abstract, references, and article information   
View Article: PDF

[9] Costas Poulios. Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 259-271. MR 2729088.
Abstract, references, and article information   
View Article: PDF

[10] Mathias Beiglböck. Arithmetic progressions in abundance by combinatorial tools. Proc. Amer. Math. Soc. 137 (2009) 3981-3983. MR 2538557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Albin L. Jones. A polarized partition relation for cardinals of countable cofinality. Proc. Amer. Math. Soc. 136 (2008) 1445-1449. MR 2367118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Albin L. Jones. Partitioning triples and partially ordered sets. Proc. Amer. Math. Soc. 136 (2008) 1823-1830. MR 2373614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Andrey Bovykin. Unprovability of sharp versions of Friedman's sine-principle. Proc. Amer. Math. Soc. 135 (2007) 2967-2973. MR 2317975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Albin L. Jones. More on partitioning triples of countable ordinals. Proc. Amer. Math. Soc. 135 (2007) 1197-1204. MR 2262926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Alexander D. Arvanitakis. Weakly null sequences with an unconditional subsequence. Proc. Amer. Math. Soc. 134 (2006) 67-74. MR 2170544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Andreas Weiermann. A classification of rapidly growing Ramsey functions. Proc. Amer. Math. Soc. 132 (2004) 553-561. MR 2022381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Neil Hindman and Randall McCutcheon. One sided ideals and Carlson's Theorem. Proc. Amer. Math. Soc. 130 (2002) 2559-2567. MR 1900862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marion Scheepers. Open covers and partition relations. Proc. Amer. Math. Soc. 127 (1999) 577-581. MR 1458262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tom Bohman. A sum packing problem of Erdös and the Conway-Guy sequence. Proc. Amer. Math. Soc. 124 (1996) 3627-3636. MR 1363448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerhard Turnwald. Multiplicative subgroups of finite index in a division ring . Proc. Amer. Math. Soc. 120 (1994) 377-381. MR 1215206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vitaly Bergelson and Daniel B. Shapiro. Multiplicative subgroups of finite index in a ring . Proc. Amer. Math. Soc. 116 (1992) 885-896. MR 1095220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Igor Kříž. Permutation groups in Euclidean Ramsey theory . Proc. Amer. Math. Soc. 112 (1991) 899-907. MR 1065087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia